# SDR DALA2017032002263

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 70,842 hours, 52,836 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Sparks
- Location: Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S CLEARVIEW WINDOW WIRES SPARKED ON TAXI IN.  TERMINATED THE WIRES IAW SWPM 20-20.  CHECKED GOOD.
